Problemy Analiza — Issues of Analysis
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Anal. Issues Anal., 2018, Volume 7(25), Issue 1, Pages 59–69 (Mi pa230)  

The corresponding Cauchy–Riemann system for dual quaternion-valued functions

J. E. Kim

Department of Mathematics, Dongguk University, Gyeongju-si 38066, Republic of Korea

Abstract: This paper provides differential operators in dual quaternions and represents the regularity of dual quaternionvalued functions using the dual Cauchy–Riemann system in dual quaternions. Also, we give the corresponding Cauchy theorem of the dual quaternion-valued function in Clifford analysis.

Keywords: quaternion; dual number; Cauchy–Riemann system; Cauchy theorem; Clifford analysis.

Funding Agency
This work was supported by the Dongguk University Research Fund of 2017.


DOI: https://doi.org/10.15393/j3.art.2018.4830

Full text: PDF file (296 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.548, 517.552
MSC: 32A99, 32W50, 30G35, 11E88
Received: 09.01.2018
Revised: 09.04.2018
Accepted:11.04.2018
Language:

Citation: J. E. Kim, “The corresponding Cauchy–Riemann system for dual quaternion-valued functions”, Probl. Anal. Issues Anal., 7(25):1 (2018), 59–69

Citation in format AMSBIB
\Bibitem{Kim18}
\by J.~E.~Kim
\paper The corresponding Cauchy--Riemann system for dual quaternion-valued functions
\jour Probl. Anal. Issues Anal.
\yr 2018
\vol 7(25)
\issue 1
\pages 59--69
\mathnet{http://mi.mathnet.ru/pa230}
\crossref{https://doi.org/10.15393/j3.art.2018.4830}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000437686400004}
\elib{https://elibrary.ru/item.asp?id=36509657}


Linking options:
  • http://mi.mathnet.ru/eng/pa230
  • http://mi.mathnet.ru/eng/pa/v25/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:93
    Full text:27
    References:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021